Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the $KO$-theory of sphere-bundles


Author: Raoul Bott
Journal: Bull. Amer. Math. Soc. 68 (1962), 395-400
DOI: https://doi.org/10.1090/S0002-9904-1962-10819-2
MathSciNet review: 0153019
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Adams, Vector-fields on spheres, Bull. Amer. Math. Soc. 68 (1962), 39-41. MR 133837
  • 2. M. Atiyah and F. Hirzebruch, Vector-bundles and homogeneous spaces, Proc. Sympos. Pure Math. Vol. 3, pp. 7-38, Amer. Math. Soc., Providence, R. I., 1961. MR 139181
  • 3. A. Borel and J. P. Serre, Le théorème de Riemann Roch (d'apres Grothendieck), Bull. Soc. Math. France 86 (1958), 97-136. MR 116022
  • 4. R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959, Bull. Soc. Math. France.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10819-2

American Mathematical Society